Skip to content

Drug interactions

Indacaterol-glycopyrronium + Quizartinib

Severity: Major

Indacaterol-glycopyrronium and Quizartinib: major interaction.

Last updated

For healthcare professionals — reference only. This page is a brief summary, not medical advice and not a substitute for official labeling or clinical judgement. Always verify before prescribing or dispensing.

Summary

Quizartinib causes dose-dependent QT prolongation with a risk of torsades de pointes. Indacaterol, a long-acting beta-agonist, may add to QTc prolongation and can lower potassium, increasing arrhythmic risk.

What this interaction means in plain words

Indacaterol-glycopyrronium and Quizartinib can interact in a way that may be serious. Using them together is sometimes necessary, but it needs a deliberate decision by the prescriber, a plan for monitoring, and clear advice on the warning signs to watch for.

Indacaterol-glycopyrronium belongs to Respiratory; Quizartinib belongs to Oncology.

Evidence level: Moderate

Why it happens

Additive prolongation of cardiac repolarization, with beta-agonist-induced hypokalemia as a possible aggravating factor.

What to do

Perform ECG monitoring more often than usual and keep potassium and magnesium within normal limits. Reduce or interrupt quizartinib if the QTc rises significantly, and consider non-QT-prolonging bronchodilator options.

What to ask your pharmacist

  • Does the benefit of taking both outweigh the risk in my case?
  • Do I need any blood test, ECG or other check while on both?
  • What early warning signs should I watch for, and what should I do if they appear?

Bring a full list of your medicines, including over-the-counter products, supplements and herbal remedies, to every pharmacy visit.

Pro+ members

Unlock the full page

Create an account and start a Pro+ trial to unlock the full management advice for Indacaterol-glycopyrronium and Quizartinib, the additional notes, the evidence detail and the whole-prescription interaction checker.

  • Full clinical management advice
  • Additional notes
  • Evidence detail
  • Interaction checker for a whole prescription

Try Pro+ free for 7 days on the web. No card needed.

Frequently asked questions

Can I take Indacaterol-glycopyrronium with Quizartinib?

MediHelp rates the interaction as major. Indacaterol-glycopyrronium and Quizartinib can interact in a way that may be serious. Using them together is sometimes necessary, but it needs a deliberate decision by the prescriber, a plan for monitoring, and clear advice on the warning signs to watch for. Quizartinib causes dose-dependent QT prolongation with a risk of torsades de pointes. Indacaterol, a long-acting beta-agonist, may add to QTc prolongation and can lower potassium, increasing arrhythmic risk.

How serious is the interaction between Indacaterol-glycopyrronium and Quizartinib?

MediHelp rates it major, on a four-level scale (minor, moderate, major, contraindicated) based on published labels and references. What to do, in brief: Perform ECG monitoring more often than usual and keep potassium and magnesium within normal limits. Reduce or interrupt quizartinib if the QTc rises significantly, and consider non-QT-prolonging bronchodilator options.

What other medicines interact with Indacaterol-glycopyrronium?

MediHelp also lists interactions of Indacaterol-glycopyrronium with, for example, Amisulpride, Arformoterol, Arsenic trioxide. The full list is on the Indacaterol-glycopyrronium page.

Full monographs, dosing and an interaction checker in the MediHelp app

Open the complete reference, check multi-drug interactions and use dosing tools in the MediHelp app.

Browse A–Z · Drug interactions

Get the app Sign in